# SDR CA030529003

- Difficulty date: May 23, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-18-150
- Aircraft time: 4,893 hours
- Engine: Lyc O320A2B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stitching
- Condition: Broken
- Location: Rt Wing Ribs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIB STICHING BROKEN MOST RIBS RT WING RECORDS. ONLY GO BACK TO 1978 NO RECORD OF REPLACEMENT AT THAT TIME. FABRIC TESTED GOOD. (WING RESTITCHED.)
